# SDR CA150922013

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 209011712101
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE OVERHAUL OF A TAIL ROTOR ASSY THE NEEDLE BEARING ON THE CONTROL LEVER WAS FOUND TO BE DAMAGED DURING INSTALLATION AT THE FACTORY. WE HAVE CHECK ANOTHER LEVER AND FOUND THE SAME ISSUE.
